Hi all, So, I go today for my allergy shots, I get every 3 weeks. I have been having trouble with this mysterious rash nobody seems to know what it is. I figured, when the nurse saw my arm she'd say, the doctor will have to check you before your shot, since I have the rash on both arms. So, I go in and wait for him. The Doc comes in and asks about the rash. He looks and says it is definately NOT allergy related, you can get your shots. Then I said I think it may be related to my fibro, because I get a bad flare about 3 days after the rash appears. He says rather sarcastically, Well, who knows WHAT Fibro is **while he is rolling his eyes at me.** Then he says, what does the fibro do? Make you sleepy? I could have popped him so hard, I swear. I was steaming but I just said no, I have quite a bit of pain. It just made me so mad how condescending he was...and I get the feeling he thinks this is "all in your head". Thanks for letting me gripe...again. God bless.